Localizing virtual cycles by cosections

Young-Hoon Kiem Seoul National University Jun Li Stanford University

TBD mathscidoc:1707.43001

JOURNAL OF THE AMERICAN MATHEMATICAL SOCIETY, 26, (4), 1025-1050, 2013.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-07-17 14:12:51 uploaded by yauawardadmin ] [ 7 downloads ] [ 0 comments ]
@inproceedings{young-hoon2013localizing,
  title={LOCALIZING VIRTUAL CYCLES BY COSECTIONS},
  author={Young-Hoon Kiem, and Jun Li},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170717141251389934796},
  booktitle={JOURNAL OF THE AMERICAN MATHEMATICAL SOCIETY},
  volume={26},
  number={4},
  pages={1025-1050},
  year={2013},
}
Young-Hoon Kiem, and Jun Li. LOCALIZING VIRTUAL CYCLES BY COSECTIONS. 2013. Vol. 26. In JOURNAL OF THE AMERICAN MATHEMATICAL SOCIETY. pp.1025-1050. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170717141251389934796.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved